# SDR USAASB96045

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Assy
- Part number: 507945178
- Condition: False Lock
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 904 - PIT - AFTER TAKEOFF UNABLE TO CONTROL CABIN ALTITUDE.  WENT TO STANDBY MODE ON CONTROLLER, STILL UNABLE TO CONTROL CABIN.  USING MANUAL AC MODE, REGAINED CABIN CONTROL.  MAINTENANCE VISUALLY INSPECTED EXTERIOR DOORS.  FOUND THE MAIN ENTRANCE DOOR 'FALSE LOCKED'.  CYCLED THE MAIN ENTRANCE DOOR SEVERAL TIMES.  DOOR OPENS AND CLOSED NORMALLY.  AIRCRAFT OK FOR SERVICE.  (M)
